Texas, 2025Wildfire and Dust Storm in Texas, March 18 to 19, 2025
March 18 to 19, 2025 · NWS AMA · 26 events in 17 counties and zones
On March 18th, we had our last high wind, blowing dust, and extreme critical fire danger event of the month. Strong winds and multi wildfires occurred on the day of the 18th.
Every event with a place to put it; 26 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On March 18th, we had our last high wind, blowing dust, and extreme critical fire danger event of the month. Strong winds and multi wildfires occurred on the day of the 18th. Fire Warnings were issued in Dallam county for a fire on the northside of the county, and in Hutchison county when a fire broke out on the westside of Borger. The strongest winds actually transpired overnight into the early morning hours of the 19th due to an upper level meteorological feature that moved across the region called a sting jet. This extratropical cyclone brought strong +70 mph winds overnight and strong winds continued into the 19th alongside critical fire danger until relative humidity values finally recovered later in the afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at Mar 18, 11:46 AM CST, 44 minutes earlier. Its key messages:
- Issued at 226 PM CDT Mon Mar 17 2025 -High winds are expected on today into early Wednesday morning along with areas of blowing dust, especially for the central and western combined Panhandles. -Critical to extreme fire weather conditions once again today, with fire weather conditions expected throughout the remainder of the week.
Area forecast discussion, Mar 18, 11:46 AM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
1246 PM CDT Tue Mar 18 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 226 PM CDT Mon Mar 17 2025
-High winds are expected on today into early Wednesday morning
along with areas of blowing dust, especially for the central and
western combined Panhandles.
-Critical to extreme fire weather conditions once again today,
with fire weather conditions expected throughout the remainder
of the week.
&&
.SHORT TERM ...
(Today through Wednesday night)
Issued at 325 AM CDT Tue Mar 18 2025
As of early this morning, latest surface observations were seeing
the expected poor RH recovery come to fruition with many sites
seeing RH values in the teens and low 20s. This is already having
the effect of seeing the overnight inversion breaking down rather
quickly and allowing sites to gust, especially around the Canadian
River Valley where the terrain is factoring in. This breakdown is
worrying as it will open up the Panhandles to a much earlier
start for the expected high winds and extreme fire weather today.
To get a better idea on the expected winds and fire weather,
model agreement is expecting the full force of the jet push in
ahead of the system and its associated front. At this time
expectations are seeing 500mb winds speeds over 75 to 80kts with
700mb pushing into the 60kt range across the Panhandles ahead of
the frontal passage. Added to this will be the continue presences
of above normal temperatures in the 70s to 80s and min RH values
dropping below 10%. These values will increase the likelihood of
the expected upper-level winds bleeding down and bring with it the
potential to see westerly to southwesterly gusts at the surface
push into the 65 to near 70 mph range across the Panhandle with
sustain winds nearing the 40 to 50 mph mark.
Where these winds and the associated fire danger begin to get
tricky is the arrival of the cold frontal passage with this
system. At this time much of the model are in agreement that this
frontal passage will have a hefty temperature drop with it as well
as strong northerly winds that may see the extension of the
present High Wind Warning clear into late Wednesday morning,
especially for the Eastern Panhandles. However, this also brings
chances of rain and snow across most of the Northern and Central
Panhandles. While these amounts have continue to trend on the
lighter side, with best cases seeing a 10 to 20% chances of a
tenth of precipitation, this push will allow for great RH
recovery. This RH recovery may stagnate fire weather potential
during the overnight hours and portions Wednesday, which may
shorten the need of another Red Flag Warning for Wednesday
afternoon. Either way, current expectation look to see the jet and
system make their full exit by Wednesday evening, which will
leave the Panhandles chilly but relatively quiet.
Scoleri
&&
.LONG TERM ...
(Thursday through Monday)
Issued at 325 AM CDT Tue Mar 18 2025
Breezy and gusty winds continue through the extended period.
Looking at a couple of fronts to bring some variation to the
direction of the wind. Also, a little variation to afternoon
temperatures through the extended as well. With no sight of
precipitation in the forecast, elevated to critical fire weather
conditions will continue to be a concern.
Thu, temperatures are progged to be in the 60s with southwesterly
winds in the 15 to 25 mph range. The NW Panhandles could push
closer to 30 mph for sustained winds. The winds will be driven by
the gradient of a developing surface trough to the east in NM.
This surface trough is progged to have Td well in the single
digits creep into the western combined Panhandles allowing RH
values to fall just below 10 percent. Winds should not be too
gusty until closer to 3 or 4 PM in the afternoon when a H85 and H7
jet start to develop potentially leading to gusts upwards of 40
mph in the far northwestern combined Panhandles. These low level
jets develop with the approach of an H5 trough that dips into the
area Thu night into Fri morning bring a cold front. Fri's
afternoon temps are progged to only be a couple of degrees cooler
than Thu with maybe some upper 50s for a high in the far
northwest. Northerly winds behind the front on Fri are looking to
be around 20 to 25 mph with slightly higher gusts for the
afternoon hours. Td's recover slightly in the early morning hours
of Fri but quickly see dry air move in behind the front with Td's
falling back below 10 for a good portion of the combined
Panhandles.
Sat, winds are progged to return to the south and southwest with a
surface trough and LLTR forming in eastern NM into West Texas to
include the Panhandles. H85 temperatures are progged to be near 20
to 22 degrees C with this thermal ridge, and afternoon highs are
progged to reach the upper 70s with some areas reaching the low
80s. The western Panhandles is to continue with Td in the teens
causing RH values to potentially fall below 10 percent. Then Sat
night another cold front is progged to move through the area and
looking to keep Sun's highs in the mid to upper 60s. Mon is then
progged to have some areas in the southern TX Panhandle and
Canadian River Valley return to the lower 70s for an afternoon
high.
36
&&
.AVIATION...
(18Z TAFS)
Issued at 1235 PM CDT Tue Mar 18 2025
MVFR conditions may develop later this afternoon at AMA and DHT
due to blowing dust concerns. Visibility may drop to 1SM or less
and ceilings may drop below 3,000ft due to dust being lofted in
the lower levels of the atmosphere. Amendments may become
necessary if sky conditions deteriorate. Very strong westerly
winds are still forecast to begin soon this afternoon and last
through the overnight hours, while shifting direction to become
northwesterly after dark. Wind speeds will likely stay strong
through the rest of the period, but there's a chance speeds will
be lower tomorrow morning than currently forecast. If so,
corrections will be made by the next TAF issuance.
Rangel
&&
.FIRE WEATHER...
Model agreement continues to see our typical set up for critical
and/or extreme fire weather push in with the incoming system to
our north this evening. At this time, 500mb jet speeds continue to
range from 60 to near 80kt this afternoon with the present
thermal ridge allowing for hot temperature in the 70s to 80s and
min RH values below 10%. This incoming system will also allow for
both a strong mid-level and low-level jet (700 and 850mb wind
speeds over 50kt) to be present ahead of the expected cold frontal
passage. This will see westerly to southwesterly winds rise
closer to the 40 to 50 mph mark with potential for gust over 65
mph. This combination of these very dry conditions and strong
winds will see Max RFTI values of 6 to 8 for the day, which is not
good with our present ERC Percentiles in the 90s for a majority
of the Panhandles. What may make this even more dangerous,
however, is that all indications from the model expect the passage
of the cold front to bring in strong northerly winds that could
very well produce 50 to near 60 mph gusts clear through the
overnight period. On the other hand, the arrival of the front has
also trend to see chances of weak showers across the Northern and
Central Panhandles. While chances of accumulation have not been
the greatest, it does present the ability for much of the
Panhandles to see a huge rise in RH values behind the front,
which, despite the strong winds, could aid in keep fire weather
conditions down. This delay may also be beneficial in stagnating
fire weather Wednesday with a later arrival shortening the need
for another Red Flag Warning to 4 or 5 hours in the afternoon.
This will make the exact timing of the front very important as it
could have impacts in fire weather potential for both today and
Wednesday. Otherwise, look for elevated to critical fire weather
to be present into the weekend with dry conditions expected to
hold.
Scoleri
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 34 51 26 65 / 0 0 0 0
Beaver OK 30 52 23 67 / 40 0 0 0
Boise City OK 27 49 21 64 / 30 0 0 0
Borger TX 35 55 27 69 / 10 0 0 0
Boys Ranch TX 34 54 25 70 / 0 10 0 0
Canyon TX 34 52 23 64 / 0 10 0 0
Clarendon TX 39 54 29 65 / 0 0 0 0
Dalhart TX 29 50 20 66 / 10 0 0 0
Guymon OK 30 51 21 66 / 40 10 0 0
Hereford TX 34 52 21 66 / 0 0 0 0
Lipscomb TX 34 52 27 65 / 20 10 0 0
Pampa TX 34 51 28 65 / 10 0 0 0
Shamrock TX 37 54 29 65 / 0 0 0 0
Wellington TX 40 56 30 67 / 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 1 AM CDT Wednesday for TXZ001>020-317.
High Wind Warning until 3 AM CDT Wednesday for TXZ001>020-317.
Blowing Dust Advisory until 9 PM CDT this evening for TXZ001-002-
006-007-011-012-016-017-317.
OK...Red Flag Warning until 1 AM CDT Wednesday for OKZ001>003.
High Wind Warning until 3 AM CDT Wednesday for OKZ001>003.
Blowing Dust Advisory until 9 PM CDT this evening for OKZ001.
&&
SHORT TERM...11
LONG TERM....36
AVIATION...55Hazardous weather outlook, Mar 18, 12:08 PM CST, 22 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
108 PM CDT Tue Mar 18 2025
OKZ001>003-TXZ001>020-317-190615-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
108 PM CDT Tue Mar 18 2025
This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.
.DAY ONE...This Afternoon and Tonight.
High Wind and Red Flag warnings are in places today across the
entire combined Panhandles. Potential is present to see wind gusts
upwards of 65 mph clear into the overnight hours and possibly
Wednesday morning.
A Blowing Dust Advisory is now in affect for the western combined
Panhandles. It will last until 9 PM. Visibility at or less than
one mile is expected.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Critical fire weather remains possible each afternoon for the
rest of the week. Expectations are for dry and windy conditions
to hold into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated at this time.
Event by event
21 high wind, 3 wildfire, 2 dust storm. Local standard time, as filed.
Wildfire, Dallam
- When
- March 18, 12:30 PM CST to 2:02 PM CST
- Where
- Dallam forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
High Lonesome Fire in Dallam and Cimarron Counties. Fire Started on private land in Dallam County and later expanded into Cimarron County. The fire was 23,335 acres. Could not find estimated cost or cause of Fire.
High Wind, Oldham
- When
- March 18, 2:50 PM CST to 9:25 PM CST
- Where
- Oldham forecast zone
- Measured
- 62 kt (71 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.405, -102.603 (the zone’s center; the record gives no point)
High Wind, Moore
- When
- March 18, 2:50 PM CST to 10:57 PM CST
- Where
- Moore forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -101.893 (the zone’s center; the record gives no point)
Numerous wind gusts in excess of 58 mph were measured during the afternoon and evening hours.
High Wind, Deaf Smith
- When
- March 18, 3:22 PM CST to 8:56 PM CST
- Where
- Deaf Smith forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -102.605 (the zone’s center; the record gives no point)
Numerous wind gusts between 58 and 64 mph occurred between 1622CDT and 1751CDT.
High Wind, Hartley
- When
- March 18, 3:48 PM CST to 6:02 PM CST
- Where
- Hartley forecast zone
- Measured
- 61 kt (70 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
The peak wind gust of 70 mph occurred at 1755CDT.
High Wind, Hansford
- When
- March 18, 4:55 PM CST to 5:04 PM CST
- Where
- Hansford forecast zone
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
High Wind, Hutchinson
- When
- March 18, 5:40 PM CST to 10:19 PM CST
- Where
- Hutchinson forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
A few gust between 58 and 59 mph were measured during this time period.
High Wind, Potter
- When
- March 18, 5:47 PM CST to 10:57 PM CST
- Where
- Potter forecast zone
- Measured
- 59 kt (68 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.401, -101.894 (the zone’s center; the record gives no point)
A couple of ground stations measured numerous wind gusts in excess of 58 mph. The peak gust was measured at 68 mph by the ASOS located at the Amarillo airport.
High Wind, Dallam
- When
- March 18, 5:56 PM CST to 11:42 PM CST
- Where
- Dallam forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -102.602 (the zone’s center; the record gives no point)
Peak wind gust of 76 mph was measured by the Texline mesonet at 2356CDT.
Dust Storm, Randall County
- When
- March 18, 7:00 PM CST to 8:00 PM CST
- Where
- Randall County forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
Interstate 27 is closed due to low | visibility in blowing dust between Canyon | and Happy. Traffic is being diverted to U.S. | Highway 87.
Dust Storm, Armstrong
- When
- March 18, 7:00 PM CST to 8:00 PM CST
- Where
- Armstrong forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 34.965, -101.357 (the zone’s center; the record gives no point)
Visibility got down | to 1/4 of a mile on U.S. Highway 287 | northwest Claude.
Wildfire, Hutchinson
- When
- March 18, 7:00 PM CST to March 19, 2:00 AM CST
- Where
- Hutchinson forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Double S Fire in Hutchinson County burned about 500 acres. Cause unknown.
High Wind, Donley
- When
- March 18, 7:01 PM CST to 8:24 PM CST
- Where
- Donley forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.814 (the zone’s center; the record gives no point)
High Wind, Armstrong
- When
- March 18, 7:02 PM CST to 7:24 PM CST
- Where
- Armstrong forecast zone
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -101.357 (the zone’s center; the record gives no point)
High Wind, Randall County
- When
- March 18, 7:30 PM CST to 9:10 PM CST
- Where
- Randall County forecast zone
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.966, -101.897 (the zone’s center; the record gives no point)
High Wind, Lipscomb
- When
- March 18, 7:49 PM CST to 8:09 PM CST
- Where
- Lipscomb forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.273 (the zone’s center; the record gives no point)
High Wind, Gray
- When
- March 18, 7:59 PM CST to 10:25 PM CST
- Where
- Gray forecast zone
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
A couple to three wind gusts reached 58 to 59 mph during this time.
High Wind, Sherman
- When
- March 18, 11:46 PM CST to March 19, 12:01 PM CST
- Where
- Sherman forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.893 (the zone’s center; the record gives no point)
Sunray gusted to 58 mph a couple of times during the afternoon on the 19th with the last gust at 1301CDT. Frequent high wing gusts associated with the sting jet occurred between 0046CDT and 0222CDT. Peak gust from the sting jet was 76 MPH.
High Wind, Hansford
- When
- March 19, 12:15 AM CST to 1:53 AM CST
- Where
- Hansford forecast zone
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -101.354 (the zone’s center; the record gives no point)
Northwest winds raised to above 40 mph sustained with frequent wind gusts in excess of 60 mph between 0115CDT and 0253CDT. The peak gust was 76 mph and occurred at 0227CDT. Winds continued to gust 40 to 50 mph well into the afternoon. The AWOS in Spearman measured a peak gust of 86 mph at 0215CDT.
High Wind, Hutchinson
- When
- March 19, 12:37 AM CST to 11:40 AM CST
- Where
- Hutchinson forecast zone
- Measured
- 69 kt (79 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.840, -101.355 (the zone’s center; the record gives no point)
Random 59 mph wind gust occurred at 1058CDT and 1240CDT. The main high winds occurred with the arrival of the sting jet between 0137CDT and 0309CDT. Numerous wind gusts exceeded 58 mph during this time out of the west to west-northwest with the peak measured wind gust of 79 mph occurring at 0227CDT.
High Wind, Hemphill
- When
- March 19, 12:41 AM CST to 3:31 AM CST
- Where
- Hemphill forecast zone
- Measured
- 76 kt (87 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.838, -100.270 (the zone’s center; the record gives no point)
Numerous wind gusts exceeded 58 mph between 0141CDT and 0431CDT with the arrival of a sting jet. Winds peaked out at 87 mph around 0258CDT with sustained winds above 45 mph. |Wind gusts continued to occasionally gusts between 58 and 64 mph between 0937CDT and 1330CDT.
High Wind, Lipscomb
- When
- March 19, 12:44 AM CST to 3:17 AM CST
- Where
- Lipscomb forecast zone
- Measured
- 70 kt (81 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 36.278, -100.273 (the zone’s center; the record gives no point)
Frequent and numerous gusts between 59 and 81 mph occurred between 0144CDT and 0417CDT with the arrival of a sting jet. Winds continued to stay breezy and gusty falling below high wind criteria between 0418CDT and 0932CDT. Then, winds picked back up with multiple separate wind gusts of 58 to 62 mph wind gusts occurred between 0933CDT and 1253CDT with sustained winds reaching 35 mph plus.
High Wind, Gray
- When
- March 19, 1:01 AM CST to 10:19 AM CST
- Where
- Gray forecast zone
- Measured
- 68 kt (78 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.401, -100.813 (the zone’s center; the record gives no point)
A few random gusts of 58 and 60 mph occurred between 1031CDT and 1119CDT. Sustained winds 30 to 40 mph much of the early part of the 19th. Between 0201CDT and 0418CDT sustained winds picked up to 40 and 49 mph with gusts frequently reaching 60 plus mph with a peak gust of 78 mph at 0257CDT.
High Wind, Carson
- When
- March 19, 1:28 AM CST to 2:11 AM CST
- Where
- Carson forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 35.404, -101.354 (the zone’s center; the record gives no point)
Sunray gusted to 58 mph a couple of times during the afternoon on the 19th with the last gust at 1301CDT. Frequent high wing gusts associated with the sting jet occurred between 0046CDT and 0222CDT. Peak gust from the sting jet was 76 MPH.
Wildfire, Hartley
- When
- March 19, 2:08 AM CST to 5:30 AM CST
- Where
- Hartley forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 35.840, -102.603 (the zone’s center; the record gives no point)
A 500 acre fire occurred in Hansford county overnight on the 19th. The fire was believed to be started by lightning.
High Wind, Collingsworth
- When
- March 19, 2:53 AM CST to 10:15 AM CST
- Where
- Collingsworth forecast zone
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 34.965, -100.270 (the zone’s center; the record gives no point)
Single wind gust of 58 mph happened at 1115CDT. Several wind gusts above 58 mph occurred do to the sting jet between 0334CDT and 0411CDT with the peak gust being 67 mph at 0353CDT.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
- Dust Storm
- Blowing dust that reduced visibility to a quarter mile or less.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Dust Storm and High Wind in New Mexico, March 18 to 19, 2025$1.1 million · 71 kt wind · 25 events
- High Wind in Oklahoma, March 18 to 19, 202565 kt wind · 57 events
- High Wind in Texas, March 18 to 19, 2025$25,000 · 77 kt wind · 33 events
- Blizzard and High Wind in Nebraska, March 18 to 19, 202563 kt wind · 48 events
- Dust Storm and High Wind in Texas, March 18 to 19, 202569 kt wind · 45 events
- Dust Storm and High Wind in New Mexico, March 18, 20253 injured · 88 kt wind · 16 events
- Blizzard and High Wind in Kansas, March 18 to 19, 202561 kt wind · 15 events
- Strong Wind in Illinois, March 18, 2025$15,000 · 6 events
- Blizzard and High Wind in Kansas, March 18 to 19, 202561 kt wind · 12 events
- Winter Storm and Winter Weather in Colorado, March 18 to 19, 202510 events
- Drought in Oklahoma, March 18 to 31, 20259 events
- Winter Weather in South Dakota, March 18, 20258 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1250435, 1248565, 1248570, 1248602, 1248600, 1248614, 1248577, 1248563, 1248589, 1248553, 1248582, 1249792, 1248612, 1248585, 1248558, 1248574, 1248613, 1246109, 1246106, 1246104, 1246105, 1246103, 1246107, 1246110, 1249794, 1246108.